| Catalog Number |
R5C4479 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during use of the device for peritoneal dialysis therapy.During troubleshooting, it was reported that there was a leak from an unspecified location that led to this alarm.Dialysate was flowing on the floor under the cycler.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
A2: age at time of event: 74 (units not specified).D4: the lot number is unknown, therefore, only a primary di number could be provided.Should additional relevant information become available, a supplemental report will be submitted.